# SDR SWIA201333234

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 25,882 hours, 21,753 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT 14TH STAGE BLEED DUCT WARNING.  (FLT 6526)  PERFORMED DETAILED INSPECTION OF ALL 14TH STAGE DUCTING AND LOOPS.  RE-ADJUSTED LOOP B AWAY FROM TOUCH POINTS AND PERFORMED OPS CHECK OF 14 STAGE BLEED AIR AND TESTS OF LOOPS A AND B.  ENGINE RUN AND TESTS WERE PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT OKAY FOR CONTINUED SERVICE AT THIS TIME IAW AMM.
